# SDR AWXA200601965

- Difficulty date: November 18, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 20,132 hours, 7,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON MAIN CABIN FLOORBEAM, FS 67 + 18",  -Y1162.  REPLACED MAIN CABIN FLOORBEAM, FS 67 + 18",  -Y1162 IAW A319 SRM 51-72-11.
